# SDR 5TNA2015F00027

- Difficulty date: January 5, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N43TA
- Make and model: Beech 200BEECH
- Aircraft serial: BB1432
- Aircraft time: 6,900 hours, 7,100 cycles
- Engine: Pwc PT6A42A
- Engine time: 3,400 hours, 7,200 cycles
- Propeller: Hartzl HCD4N3A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Switch
- Part number: 903800023
- Part serial: UNK
- Condition: Reversed
- Location: Zone 100
- Part time: 7,100 hours, 7,200 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

IN CRUISE, LT BLEED AIR FAIL LIGHT ILLUMINATED.  CREW SWITCHED OFF LT BLEED PACK. SIMULTANEOUSLY, THE RT BLEED AIR OFF LIGHT ILLUMINATED.  THE PLANE DESCENDED TO AN APPROPRIATE ALTITUDE AND LANDED AT THE DESTINATION.  IT WAS DISCOVERED THAT THE RT EVA TUBE HAD CRACKED NEAR THE "T" FITTING. IT WAS DETERMINED THAT THE CONNECTOR  PLUGS AT THE EVA BLEED AIR WARNING DETECTION UNITS WERE CROSSED.  IT WAS ALSO DETERMINED THAT THE RT BLEED AIR PACK WAS FAILED.  THIS CAUSED A DUAL BLEED AIR OFF INDICATION.  THE STARTING CHECKLIST DID NOT SPECIFY A TEST OF ASSOCIATED BLEED AIR PACK PRIOR TO STARTING THE NEXT ENGINE.  THIS TEST, WILL CONFIRM THE OPERATION OF THE INDEPENDENT SYS.  ONCE THE SECOND ENGINE IS STARTED, THERE IS NO WAY TO TEST THE PACKS THIS WAY.  MFG WAS NOTIFIED OF THE ISSUE AT THE SUPPORT DESK LEVEL. THE CONNECTOR PLUGS AND PRESSURE SWITCHES NEED TO BE CLEARLY MARKED TO HELP PREVENT THIS FROM INADVERTENTLY OCCURRING AGAIN.  THE CHIEF PILOT HAD EXPERIENCED THE SAME FAULT, BUT NO TRAINING WAS RECEIVED TO EXPLAIN THE OCCURRENCE.
